# SDR CA080725001

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 316 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 70002450
- Condition: Tripped
- Location: Lt Power Feed
- Part time: 261 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT POWER FEED CIRCUIT BREAKER (ONE OF 3 IN PARALLEL) POPS OPEN IN FLIGHT. P/N 700-024-50 REPLACED NEW.
